# SDR HEEA968501

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818SH
- Make and model: Bolkms BO105S
- Aircraft serial: S753
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Rmi
- Part number: 066303800
- Condition: Defective
- Location: Cockpit
- Component: King, KI229
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPASS CARD WON'T TURN AND VOR NEEDLE INTERMITTENT.
